# SDR AALA200802256

- Difficulty date: September 1, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

DFW INFLIGHT T323/01SEP.  DURING DESCENT THROUGH FL110 PRESSURIZATION FLOW LIGHT ILLUMINATED.  OXYGEN MASKS WERE DEPLOYED AND CREW REPORTED ELECTRICAL SMELL.  CREW REPORTED UNABLE TO CONTROL CABIN PRESSURE.  LANDED DFW WITHOUT INCIDENT.  FOUND OXYGEN MASKS AT SEAT ROW 21 DID NOT DEPLOY.  REMOVED DEBRIS FOR MOST FORWARD CABIN PRESSURE SAFETY VALVE.  CLEANED AND RESTOWED MASKS AND CHANGED OXYGEN GENERATORS.  INSPECTED SEAT ROW 21 PASSENGER SERVICE UNITS WITH NO FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPS.
